Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

Gödel's Second Incompleteness Theorem for Q

A. Bezboruah and J. C. Shepherdson
The Journal of Symbolic Logic
Vol. 41, No. 2 (Jun., 1976), pp. 503-512
DOI: 10.2307/2272251
Stable URL: http://www.jstor.org/stable/2272251
Page Count: 10
  • Read Online (Free)
  • Download ($10.00)
  • Cite this Item
If you need an accessible version of this item please contact JSTOR User Support
Gödel's Second Incompleteness Theorem for Q
Preview not available

Page Thumbnails

  • Thumbnail: Page 
503
    503
  • Thumbnail: Page 
504
    504
  • Thumbnail: Page 
505
    505
  • Thumbnail: Page 
506
    506
  • Thumbnail: Page 
507
    507
  • Thumbnail: Page 
508
    508
  • Thumbnail: Page 
509
    509
  • Thumbnail: Page 
510
    510
  • Thumbnail: Page 
511
    511
  • Thumbnail: Page 
512
    512